MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LH 125 DEG 11MM X 440MM; ROD, FIXATION

ZIMMER BIOMET, INC. HFN LH 125 DEG 11MM X 440MM; ROD, FIXATION
Model Number 8144-11-440
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nail did not properly assemble to the jig.No adverse events have been reported as a result of the malfunction.Attempts have been made.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned targeting jig shows minimal signs of wear in the form of scuffing on the adjustment knob.The bolt hole of the jig has four (4) severe nicks along the outside edge.There are no signs of damage where the jig bolt seats into the insertion jig.The jig bolt shows no signs of damage, aside from worn etch.The nail was not returned.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HFN LH 125 DEG 11MM X 440MM
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14936190
Report Number0001825034-2022-01569
Device Sequence Number17418118
Product Code HSB
UDI-Device Identifier00887868038525
UDI-Public(01)00887868038525(17)270912(10)073110
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8144-11-440
Device Catalogue Number814411440
Device Lot Number073110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale